# SDR ABXA9600398

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Dented
- Location: Fs 351-364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND TWO DENTS IN THE RIGHT FORWARD FUSELAGE SKIN BETWEEN FS 351 AND 364 AND LONGERONS 24 AND 25R.  REPAIRED FORWARD FUSELAGE SKIN IAW ABX REA D953-14200-MR.
